# SDR HNAA2009010900383

- Difficulty date: September 13, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 380
- Aircraft time: 36,674 hours, 39,996 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 85711802005
- Condition: Corroded
- Location: Lt Wing
- Part time: 36,674 hours, 39,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, THE LT WING STRESS PANEL, 522AT, WAS FOUND TO HAVE CORROSION IN SOME OF THE SCREW COUNTER SINKS THAT WAS BEYOND ACCEPTABLE LIMITS.  THE PANEL WAS REPLACED.
